# SDR AALA20190512002

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 75,416 hours, 12,566 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT SHEAR TIE AT BS 1562 AND BL 0. REPLACED SHEAR TIE PER SRM 51-10-02-0G
